# SDR DALA2017020801059

- Difficulty date: January 24, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 50,493 hours, 16,854 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Damaged
- Location: L2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR WILL NOT CLOSE. REPAIRED IAW ERA 532494-14.
